# SDR SIMA0071

- Difficulty date: January 7, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6510732
- Part serial: 1299
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOS - FLT 5122 - FLIGHT ATTENDANT NOTICED SMOKE IN CABIN SMELLS LIKE ELECTRIAL FIRE OR BURNING PLASTIC.  REMOVED AND INSTALLED BALLAST OVER 9A IAW SAAB AMM CH 33-21-00.  OPS CHECK GOOD AT THIS TIME.  NO DEFECTS NOTED AT THIS TIME.  (M)
